# SDR GTIA020875

- Difficulty date: July 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Bent
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT AND RIGHT OVERWING EXIT SIGNS INOPERATIVE, UPPER SIGNS ONLY.  FOUND BATTERY PACK CONTACT BENT.  REALIGNED CONTACT.  (M)
